MathSciNet Relay Station
MathSciNet bibliographic data
MR1917717 (2003e:17024) 17B37 (81R50)
Sinelʹshchikov, S.; Vaksman, L.; Stolin, A. Spherical principal non-degenerate series of representations for the quantum group ${\rm SU}\sb {2,2}$. Quantum groups and integrable systems (Prague, 2001). Czechoslovak J. Phys. 51 (2001), no. 12, 1431–1440.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement